Kukuev, E.I., 1998
Citation Kukuev, E.I., 1998. Systematics and distribution in the world ocean of daggertooth fishes of the genus Anotopterus (Anotopteridae, Aulopiformes). J. Ichthyol. 38(9):716-729.
DOI http://dx.doi.org/
Paper URL
E-mail atlant@baltnet.ru
Ref. No. 31260
Language English
Usage used in part
Find this reference in Google Scholar | Scirus | Species used from this reference
( e.g. cephalopods )
Comments & Corrections
Sign our Guest Book
Back to Search
cfm script by eagbayani, 12.10.04 ,  php script by rolavides, 09.05.08 ,  last modified by ,mortiz 1:31 PM 22.06.10